Jump to content

need help


[no...]

Recommended Posts

I would like to develop a taper plan. This will be my 3rd attempt. Total klonopin running time: 3yrs. Pretty much  1 yr at .50, and ever since at .25 once a day. Tried coming off Dec '09- reinstated at 3 wks off. Tried again July '10- lasted til Sept. Extreme fear and depression and the beginning of new job and last college semester led me back on at advice of dr- who said this was what I took it for in the first place and this was me without drugs. I believed. and maybe its true. But I have been on again ever since and had a few months of easier times.  But it started getting bad again. New dr appt- said to try celexa. That at my measly dose I just wasn't getting any therapeutic benefit. That it wouldnt hurt to just stay on indefinitely.

I googled tolerance. I searched BB. And saw the "I can't stand another second" feeling.

But my choice is to go up. Or quit. Should I increase to get more stable before getting off? And how should I go about it- how slow can I go? First time I dry cut over a month or two. second time I started dry cutting in May to .125, then titrated that teaspoon by teaspoonful each night til July 8. Hell broke loose at 3 wks off. It did not get better with time- it got worse- which was why the dr said it was me.

Need advice.

Thank you sincerely-Susan

Link to comment
Share on other sites

[92...]

Susan,

 

You're at 0.25mg of Klonopin, and stuck at that dose? Looking for a way to come off the Klonopin smoothly?

 

As I gather.

 

S#

Link to comment
Share on other sites

Hi Susan.

 

Since you've been reading about tolerance withdrawal you probably know that if you have reached that unhappy state, you are not going to feel better at the dose you are on.  Even if going back up would relieve your symptoms now, you would eventually have to come back to .25mg, assuming you don't want to be on Klonopin forever at increasing doses.  If you can, I think your best course of action is to get off the drug.  Jumping off at .25mg would likely be very rough so I hope you will continue to taper off.  BTW, what symptoms are giving you the most trouble?  Maybe someone has some suggestions that would help.

Link to comment
Share on other sites

I have been taking the .25 from the start.  Have recently seen drastic increase in my anxiety and racing thoughts...about anxiety. Depression, dizziness., Thinking it is maybe tolerance. Just need to get off. After two jumps..and reinstatements, I am terrified. Just need to know if I should updose to like.50 first to see if it stabilizes or start from the .25.  How slow can I go?
Link to comment
Share on other sites

Beeper- just saw your post- thanks. I think you are right-  theres no real benefit to updose.

The symptoms have been surges of fear out of nowhere and constant analyzing - why is it so bad? When will it end? Racing thoughts, nausea, cold shakes at night (I take my dose before bed), panic, exhaustion, and always feel like I could cry.

Whether its tolerance or not probably does not matter- the stuff is not working to keep this at bay.-Susan

Link to comment
Share on other sites

Hi Susan,

 

I'm sorry to hear you're still so miserable, it seems like taking this medication means no happy ending for those of us affected by benzodiazepine withdrawal syndrome.  I hope you can find the strength to get off of this drug, once and for all.  :hug:

Link to comment
Share on other sites

Hey Susan, I have no doubt you can do this, I have faith in you, okay?  Hang on to my confidence if you're a little short on your own.  :thumbsup:
Link to comment
Share on other sites

My dear, as long as you are taking benzos you are a prisoner. It's an addiction. It's not working because you might not be at a therapeutic dose, which is why you've been asked to dose higher. Are you taking one or two doses a day? If only one dose, you may be having interdose withdrawal.

 

But no matter. One of the collateral damages of taking benzos is that they provide a coping mechanism. Sounds nice except they result in the atrophy of our coping muscles.

 

I dropped from 1 mg/day klonopin. For smaller doses, I dissolved my benzo in water and divided the water. If you are taking 0.25 mg once a day now, I'd divide it in half and take two 0.125 mg doses 12 hours apart and adjust to that level for 2-3 weeks. Then you can start cutting gradually every week or two.

 

I do believe that as long as we're taking klonopin, we're gonna have trouble with our thinking and our moods. Once you are free and clear of the drug, you can take a look at your situation and be able to know if your issues are related to the klonopin or are truly your issues. Hopefully your therapist uses cognitive behavior therapy. I am personally very excited to find some excellent short articles on how to redirect our thoughts, written decades ago by a guy named Emmet Fox. I'm using "The 7 day Mental Diet" and am amazed. You can message me if you'd like a web address of this 7 page pamphlet.

 

Good luck. YOU CAN DO IT! In the long run, you will be much better off.

Link to comment
Share on other sites

×
×
  • Create New...